# SDR CA140920002

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 19,386 hours
- Engine: Pwa PT6A65B
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1143800349
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT FUEL QTY INDICATOR WOULD NOT INDICATE CONSISTANT FUEL LEVEL AT MID RANGE OF INDICATOR GAUGE WOULD DROP OFF TO ZERO.
